Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/7755
Title: Updating the Multipliers Associated with Inequality Constraints in an Augmented Lagrangian Multiplier Method
Authors: Avelino, C. P. 
Vicente, L. N. 
Issue Date: 2003
Citation: Journal of Optimization Theory and Applications. 119:2 (2003) 215-233
Abstract: This paper contributes to the development of the field of augmented Lagrangian multiplier methods for general nonlinear programming by introducing a new update for the multipliers corresponding to inequality constraints. The update maintains naturally the nonnegativity of the multipliers without the need for a positive-orthant projection, as a result of the verification of the first-order necessary conditions for the minimization of a modified augmented Lagrangian penalty function.
URI: http://hdl.handle.net/10316/7755
DOI: 10.1023/B:JOTA.0000005444.50285.4d
Rights: openAccess
Appears in Collections:FCTUC Matemática - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
obra.pdf110.41 kBAdobe PDFView/Open
Show full item record

Page view(s) 50

275
checked on Sep 17, 2019

Download(s) 50

281
checked on Sep 17, 2019

Google ScholarTM

Check

Altmetric

Dimensions


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.